# SDR R61A201205060265

- Difficulty date: May 6, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N172HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 10,465 hours, 6,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND RT I/B CF3 SEAT TRACK AFT CORNER IS CORRODED NEAR FR 84.  MX BLENDED RT I/B CF3 SEAT TRACK AFT CORNER NEAR FR 84 EXCEEDED SRM LIMITS AND ETD REQUIRED IAR EMB 190 SRM 51-23-06, 51-23-05, AND ETD 2012-190-006512.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
